MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown/not provided.Gender unknown/not provided.Patient weight unknown/not provided.Pma/510k: k943604.Device manufacturer date unknown/not provided.
 
Event or Problem Description
It was reported that the fixture mount and screw could not be removed from the spline twist.The doctor stopped using the implant and placed another product in the clinic.Tooth location not reported.
 
Additional Manufacturer Narrative
One impl twist mp-1 3.75 mm 1 0 mm (1989), fixture mount and packaging were returned for investigation.Visual evaluation of the as returned products identified signs of wear threads due to usage.The devices were engaged.Functional testing to recreate the reported event was performed.The devices were able to disengage under application of excessive force.Therefore, the reported event was confirmed.No pre-existing conditions were reported.The reported devices were being placed in an unknown tooth site when the incident occurred.X-ray/picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot (2019091341) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019091341) for similar events (complaint category keywords: functional: does not disengage/release) and 1 other complaint was identified under (b)(4).Based on the available information and functional testing, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11638223
Report Number0002023141-2021-00900
Device Sequence Number3356287
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)240924(10)2019091341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2019091341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;